Advantages of using multiple regression for discrete Fourier analysis

There are no files associated with this record.

Title Advantages of using multiple regression for discrete Fourier analysis
Author Simeoni, Ricardo Joseph; Mills, Peter
Journal Name The Australian Mathematical Society Gazette
Editor J.R. Giles
Year Published 2003
Place of publication Australia
Publisher Australian Mathematical Society
Peer Reviewed Yes
Published Yes
Publisher URI http://www.austms.org.au/
Alternative URI http://www.austms.org.au/Gazette
Copyright Statement Copyright 2003 Australian Mathematical Society. Please refer to the journal link for access to the definitive, published version.
Volume 30
Issue Number 1
Page from 18
Page to 24
ISSN 0311-0729
Date Accessioned 2004-04-02
Language en_AU
Research Centre Griffith Health Institute; Centre for Musculoskeletal Research
Faculty Griffith Health Faculty
Subject PRE2009-Harmonic and Fourier Analysis
URI http://hdl.handle.net/10072/6122
Publication Type Journal Articles (Refereed Article)
Publication Type Code c1

Show simple item record

Griffith University copyright notice